# SDR CALA2014071591477

- Difficulty date: July 15, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 75,722 hours, 10,587 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT CORNER HAS SURFACE DEFORMATION.  FWD CARGO DOOR DEFORMATION WAS REPAIRED.  NDT INSPECTION ACCOMPLISHED.  IAW NDT PART 6 51-00-01 NO CRACKS NOTED.  REPAIR IS A PERMANENT CATEGORY A REPAIR.
